Hepatocellular toxicosis associated with the alternate administration of carprofen and meloxicam in a siberian husky.
A 4-year-old female Siberian Husky was diagnosed with pyogranulomatous steatitis at the site of a recurrence of left anal sac rupture (day 1). Carprofen and orbifloxacin were given for 13 days without improvement. A single dose of meloxicam was administered prior to surgical resection of the anal sac, and based on elevated liver enzyme activity, liver supportive therapy was initiated. The dog received carprofen and orbifloxacin orally on the evening of day 14. The dog became anorectic the following morning, and began vomiting. Despite supportive therapy, the dog was unresponsive to treatment and died on day 16. Postmortem examination revealed severe vacuolar change and acute necrosis of hepatocytes consistent with carprofen and meloxicam induced-toxicosis.
Version: za2963e q8za1 q8zb8 q8zc4 q8zd9 q8zec q8zfc q8zga